Seven days later Beth hung herself. She had no prior problem with mental illness. She was a healthy, kind, vibrant, well-rounded young lady that took some medication for some minor issues and suffered the terrible side effect of suicide.
There’s a pill for every ill, but rarely is a solution ever offered. What most people don’t know is that pill can cost you your life which is exactly what happened to a family member of my guest today. Carin Winter tells the tragic story of how her sister killed herself after just 7 days on an SSRI drug.
The day was October 7th, 2003 … Carin Winter got the news that her sister Beth had committed suicide. This came as a result of her doctor’s visit when she went in for a physical and mentioned to the doctor that she had some anxiety and insomnia (which was caused by stress over a job interview and caring for a baby bird she was feeding every hour around the clock), in which he quickly prescribed Paxil.
Seven days later Beth hung herself. She had no prior problem with mental illness. She was a healthy, kind, vibrant, well-rounded young lady that took some medication for some minor issues and suffered the terrible side effect of suicide. Carin her sister is on a mission to educate and help others learn to deal with stress and life in such a way that they don’t need medication in most cases.
Carin Winter is the founder of MissionBe which has helped over 60,000 students and 1,000 teachers reduce stress, improve performance, and self-regulate themselves without drugs and when combined helps them to have greater happiness, peace and success.
For Further Insight:
She also has a website in honor of her sister www.missionbeth.org.
Follow on Twitter: https://twitter.com/Mission_Be
To learn more about the dangers of psychiatric drugs you can visit Carin’s sites and Citizen’s Commission on Human Rights websites at
Medical Disclaimer: This show is for educational purposes only. We are not and never do give medical advice. If you are sick or are having any physical or mental health issues please see a qualified healthcare practitioner.